# SDR CA090619016

- Difficulty date: June 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,405 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SAC52001
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LEAKAGE TEST, FOUND 1 CYL CRACKED, CUSTOMER REQUESTED TO REMOVE OTHER CYL AND INSPECT INTERNALLY.  FOUND 3 OTHER CYL TO HAVE CRACKS STARTING (SN 002464, SN 002369, E46980). CYLINDERS REPLACED.
